“The most common side effects include nausea, vomiting, diarrhea, dizziness, headache, feeling jittery, and acid stomach. Nausea is most common when first starting Byetta, but decreases over time in most patients.”
Let us know if you get any of that on this spit stuff, Cajun. And how long will it take to know if it is lowering your blood sugar reads?
Are you now in the optimal height/weight range?
Good luck on this. Hope it is effective for you.
Av, I could stand to loose about 30 lbs….diet and exercise helps with the sugar a bit, but not as well as I’d like. I walk/jog and hour each day, free weights 4 days a week…so I’m getting a good bit of exercise.
I’ve got something referred to as “dawn syndrome”-wake up every morning with high glucose levels and gradually get to almost normal levels by evening.(with medication) This happens every day, no matter what the previous days level of fasting/exercise or type of food eaten.
I’ve had a couple of issues with vision-small hemmorages on the retina as a result of high sugar levels. (with my occupation that could be a big problem when I go up for license renewal)
In any event, this is an attempt to keep me off insulin and all the problems associated with that.
Fortunately ED has not reared it’s head. (pun intended)